# SDR QXEA200400072

- Difficulty date: January 23, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 5,914 hours, 6,706 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Condition: Dirty
- Location: Zone 800
- Part time: 5,914 hours, 6,706 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST CABIN PRESSURE ON DESCENT AT 7000 FEET. COULD NOT PRESSURIZE EVEN IN MANUAL. FLIGHT ATTENDANT NOTICED HISSING NOISE AT AFT AIR STAIRS DOOR. MANTENANCE INSPECTED ALL DOOR SEALS; CYCLED THE PASSENGER AND CARGO DOOR HANDLES; CLEANED AROUND THE AFT PASSENDER DOOR SEAL. MAINTENANCE PERFORMED AN OPERATIONAL CHECKS WITH ENGINES RUNNING. ALL CHECKS WERE GOOD. THE AIRCRAFT RETURNED TO SERVICE.
